# SDR UPS07M51346

- Difficulty date: November 13, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 45,846 hours, 5,703 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING UPPER FUEL TANK STRINGER NR 10 END SUSPECT CRACKED.  HFEC INSP C/O AT STR NR 10 FOUND CRACK APPROX 10" LENGTH.  STR NR 10 SPLICE END AND LOCK FASTENER AT REPAIR AREA REMOVED.  CRACK AT STR NR 10 SLOT OUT PER SRM 57-20-00 FIG 10 VIR35.  HFEC INSP C/O ON SLOT OUT AREA AND FOUND NO CRACK EVIDENT.  REPAIR ANGLES FAB, HEAT-TREATED, REPROTECTED AND PAINTED.  REPAIR ANGLES INSTALLED.  CAP SEALING C/O ON STR NR 10 REPAIR AREA.  LEAK CHECKED SATIS.
